| Model Number |
1804275-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed lesion in the mid left anterior descending (mlad) artery with moderate calcification and mild tortuosity.The 2.75x23mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however failed to advance due to the anatomy and the edge of the stent strut was noted to be flared.Therefore, the sds was removed with difficulty due to the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.A 3.00x23 mm xience stent was implanted to complete the procedure.No additional information was provided.